# SDR QXEA2012121701703

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT DOOR BEAM NR 2 AFT STOP FITTING HAS A WEAR GROOVE IN IT. SMOOTHED WEAR GROOVE IN UPPER EMERGENCY EXIT BEAM NR 2 AFT STOP FITTING IAW SRM 51-14-00-02-04.  CONFIRMED AFFECTED AREA OF STOP FITTING CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MECHANICALLY MEASURED MATERIAL LOSS .004" FOUND TO BE WITHIN LIMITS IAW RD 8/4-52-868.  ALODINE AND PRIMED BLENDED AREAS IAW RD 8/4-52-868.
